3 results for nonexpansive mapping.

Parameters for your search query:
Keyword     nonexpansive mapping

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 3628Downloads: 2505
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 5898Downloads: 3613
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Viscosity Iterative Algorithms for the Implicit Double Midpoint Rule of Nonexpansive Mappings in Hilbert Spaces
American Journal of Mathematical Analysis. 2020, 8(1), 1-8. DOI: 10.12691/ajma-8-1-1
Pub. Date: May 20, 2020Views: 878Downloads: 556
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types